# SDR CA000309003

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 407
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Condition: Rough
- Location: Tail Rotor Drive
- Part time: 331 hours
- Component: Tail Boom, Bell, 407030800101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON SHUTDOWN, PILOT REPORTED GROWLING NOISE COMING FROM REAR OF ROTORCRAFT.  IT WAS DISCOVERED THAT THE 2ND T/R DRIVESHAFT BEARING AFT OF THE OIL COOLER WAS DEFECTIVE.  BEARING REPLACED.
